Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend and I had a condom break on Saturday, which was right around when I was supposed to get my period.  We went out and got plan b an hour later and I took it.  I never got my period when I was supposed to, but woke up this morning to a little bit of spotting but it seems to have stopped.  I also suffered some pretty serious abdomen pain not too long ago but it is getting better. I know plan b can mess with your cycle but I am starting to get worried now.  Has this ever happened to anyone else?  Could I possibly be pregnant? Or is this just a possible side effect of the plan b?

Loading...

Hi guest,

You can have cramping and spotting as side effects from Plan B.  You took it so close to when you expected your period, within about 10 days, that you really didn't need it.  Chances of pregnancy are very slim as it is likely welll past when you would have ovulated and the egg would no longer be viable.

It's unlikely you are pregnant.

Yes, your next SEVERAL period can be late.  It's another common side effect of Plan B.

Hope it helps.

Reply

Loading...